본문 바로가기
KERD
논문KCI 등재

이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예

Successful readministration of second-line antituberculous agents in a patient with near-fatal drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome

2

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류소아과학

초록

For the treatment of multidrug-resistant (MDR) tuberculosis, maintenance of appropriate antituberculous agents is essential because of its low cure rate and high dropout rate. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug-induced systemic hypersensitivity response resulting in cessation of causative agents. In cases of second-line antituberculous agent-induced DRESS, it is extremely difficult to find other replacement medications to cure MDR tuberculosis. A 53-year-old male who had taken the second-line antituberculous agents (cycloserine, streptomycin, p-aminosalicylic acid, and prothionamide) as well as pyrazinamide for 5 weeks experienced DRESS syndrome accompanying hepatic coma. His symptoms improved with discontinuation of antituberculous agents and administration of high-dose methylprednisolone for 1 month. To resume the antituberculous medication, second-line antituberculous agents were administered one by one using a rapid desensitization protocol. While kanamycin, levofloxacin, and cycloserine were successfully readministered, p-aminosalicylic acid- and prothionamide-induced cutaneous hypersensitivity symptoms were relatively mild compared to previous reactions. Herein, we report a case of successfully treated MDR tuberculosis having a history of fatal DRESS syndrome to antituberculous agents using the rapid desensitization protocol.

Abstract

For the treatment of multidrug-resistant (MDR) tuberculosis, maintenance of appropriate antituberculous agents is essential because of its low cure rate and high dropout rate. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug-induced systemic hypersensitivity response resulting in cessation of causative agents. In cases of second-line antituberculous agent-induced DRESS, it is extremely difficult to find other replacement medications to cure MDR tuberculosis. A 53-year-old male who had taken the second-line antituberculous agents (cycloserine, streptomycin, p-aminosalicylic acid, and prothionamide) as well as pyrazinamide for 5 weeks experienced DRESS syndrome accompanying hepatic coma. His symptoms improved with discontinuation of antituberculous agents and administration of high-dose methylprednisolone for 1 month. To resume the antituberculous medication, second-line antituberculous agents were administered one by one using a rapid desensitization protocol. While kanamycin, levofloxacin, and cycloserine were successfully readministered, p-aminosalicylic acid- and prothionamide-induced cutaneous hypersensitivity symptoms were relatively mild compared to previous reactions. Herein, we report a case of successfully treated MDR tuberculosis having a history of fatal DRESS syndrome to antituberculous agents using the rapid desensitization protocol.

참고문헌 (12)

  1. 김희진, "한국에서의 결핵현황", 대한내과학회지, 82(3), pp.257~262 (2012), 대한내과학회
  2. Kim DH, "Treatment outcomes and long-term survival in patients with extensively drug-resistant tuberculosis", Am J Respir Crit Care Med, 178, pp.1075~1082 (2008)
  3. Walsh SA, "Drug reaction with eosinophilia and systemic symptoms(DRESS) : a clinical update and review of current thinking", Clin Exp Dermatol, 36, pp.6~11 (2011)
  4. Cacoub P, "The DRESS syndrome : a literature review", Am J Med, 124, pp.588~597 (2011)
  5. Galvao VR, "Clinical and laboratory improvement after intravenous immunoglobulin in drug reaction with eosinophilia and systemic symptoms", J Allergy Clin Immunol Pract, 2, pp.107~110 (2014)
  6. Joly P, "Poor benefit", risk balance of intravenous immunoglobulins in DRESS, 2012, pp.148, 543~544
  7. Santhamoorthy P, "Intravenous immunoglobulin in the treatment of drug rash eosinophilia and systemic symptoms caused by phenytoin", Ann Indian Acad Neurol, 15, pp.320~322 (2012)
  8. Chiriac AM, "Multiple drug hypersensitivity syndrome", Curr Opin Allergy Clin Immunol, 13, pp.323~329 (2013)
  9. Scherer K, "Desensitization in delayed drug hypersensitivity reactions : an EAACI position paper of the Drug Allergy Interest Group", Allergy, 68, pp.844~852 (2013)
  10. Holland CL, "Rapid oral desensitization to isoniazid and rifampin", Chest, 98, pp.1518~1519 (1990)
  11. Matz J, "Oral desensitization to rifampin and ethambutol in mycobacterial disease", Am J Respir Crit Care Med, 149(3 Pt 1), pp.815~817 (1994)

관련 논문AI추천

1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호일차 항결핵제 모두에 과민반응을 보인 환자의 성공적 탈감작 결핵 치료 1예강혜련, 김수정, 김정현, 김주영, 박주희, 이서영, 이애라, 이정규대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호소아에서 성공한 isoniazid와 rifampin에 대한 신속탈감작요법 1예강지만, 김민선, 김민지, 김예진, 김종민, 김지현, 안강모, 양혜경, 이지영, 이혜림대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2016 · 제4권 제3호1차 항결핵제 약물이상반응 현황: 단일기관 약물이상사례 보고사례 기반 분석강동윤, 강혜련, 김현화, 문미라, 이정실, 임재준, 조상헌, 채경옥, 최나이대한내과학회 · 대한내과학회지2021 · 제96권 제5호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호리팜핀에 과민반응을 보이는 AIDS 환자에서리팜핀의 탈감작 요법을 시행한 2례김준명, 김철우, 민필기, 박중원, 서혜선, 장경희, 정재희, 홍천수대한천식알레르기학회 · 천식 및 알레르기2002 · 제22권 제1호

이 간행물의 다른 논문 (11건)